Discolored glans from Penimaster Pro
So I’ve been using my Penimaster Pro for about two months, and I notice after I first take it off, my glans is a bit swollen and a whitish color with red blotches mixed throughout. Then as the swelling goes down there is a red area covering about the top two thirds of the glans where it is adhered inside the head piece (or whatever you call it). I would say it kind of looks like dermatitis but it doesn’t itch. I try to wear the device about eight hours a day, but the more I wear it the more red my glans gets and the more concerned I get I’m doing damage. It also looks like I have several random broken blood capsules around the bottom part of the glans. So about three days ago I took a break and now it’s not red anymore (the color settles down after about 12 hours of not using the PMP). I’m a white male with a typical pale brown coloring but now part of the glans that was red is a medium brown coloring and is darkest under the bottom part. I actually think it’s starting to peel a little bit, but none the less I’m a two tone color now.
I really don’t want to have to stop using my PMP because everything besides this hiccup in the road has been positive. If I could get some friends that are really knowledgeable about the PMP to help me out that would be much appreciated. Also let me hear from some guys who are having a similar problem.
Do you think I’m using too many bars or too many grams of resistance when I’m extending? I always get a really nice pull with about 1200 grams of resistance, and I don’t get pain but I just don’t know. I plan on taking a little break to see if this brown discoloration is permanent or if it’s just going to peel off. I hate to take a break because I feel like I’ve put in so much work and it’s going to waste, but at the same time I don’t want to damage my penis.
Please let me have it with any questions or suggestions you might have regarding this issue. I am new to this forum and am grateful for any advice you might have for me. Hope to hear from ya’ll soon.